# SDR R61A201306230560

- Difficulty date: June 23, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 9,297 hours, 9,003 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Out Of Adjust
- Location: Prox Sensor
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD BAGGAGE DOOR OPEN INDICATION IS INTERMITTENT ON APPROACH.  CREW DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MX ADJUSTED THE BRACKET THAT CONTACTS THE PROXIMITY SENSOR AMPLIFIER AND RIGGED THE SENSOR IAW AMM AND OPS CHECKED GOOD.
